# SDR FDEA201705121404

- Difficulty date: May 12, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 47,733 hours, 25,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: NA
- Condition: Cracked
- Location: Frames 98-99
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMPENNAGE RIGHT SIDE AT BUTTJOINT BETWEEN FRAMES 98 AND 99 HAS A THREE INCH CRACK IN SKIN.    TRIMMED CRACK AND FABRICATED A REPAIR IAW SRM 57-19-12, AND SRM 53-19-12.  MAJOR REPAIR.
